Vol. 3, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Statement, 2023
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
Other MSP Journals
Moduli of local shtukas and Harris's conjecture

David Hansen

Vol. 3 (2021), No. 4, 749–799

We prove, under a certain assumption of “Hodge–Newton reducibility”, a strong form of a conjecture of Harris on the cohomology of moduli spaces of mixed-characteristic local shtukas for GLn. Our strategy is roughly based on a previous strategy developed by Mantovan in the setting of p-divisible groups, but the arguments are completely different. In particular, we reinterpret and generalize the Hodge–Newton filtration of a p-divisible group in terms of modified vector bundles on the Fargues–Fontaine curve. We also compute the dualizing complex and compactly supported étale cohomology of any positive Banach–Colmez space over any base; this should be of independent interest.

local shtukas, Harris's conjecture, perfectoid spaces, diamonds
Mathematical Subject Classification
Primary: 11S37, 14G22, 14G45
Received: 13 July 2020
Accepted: 22 March 2021
Published: 20 October 2021
David Hansen
Max Planck Institute for Mathematics